# SDR LR7A0054

- Difficulty date: June 3, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 29,673 hours, 17,765 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Guard
- Part number: 3309042
- Condition: Unsecure
- Location: Rudder Cable
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RIGHT RUDDER BINDING ON APPROACH TO OSN.  FOUND INTERIOR OVERHEAD CABLE GUARD UNSECURED AND JAMMING LOCKCLAD CONNECTOR AT FS 637, RBL 20.  SECURED CABLE GUARD AND INSPECTED CABLE RUNS FORE AND AFT OF WING BOX PER SMP 581 27-00-04 & 05.
